Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I wanted to know Whether I am HIV+ or not ?

I think I m HIV positive.For now I test negative,but it s only been 6 and half weeks.Right after,I got tonsillitis, my blood resuIlt showed high level white blood cell.Now I got pressure in my head,earache,pain in forehead,seemingly stuffy nose,feels like something is pushing on my eyes all the time,throatache,white tongue,little red bumps in the back of tongue,swollen glands in neck and groin,a burning feeling in my chest and very tired. Also I ve got cramps in tummy and slight diarrhea.I don t think I ve had a fever.Maybe it is important to know I ve just finished a weeks cure of antibiotics (over the past 9months I ve been taking antibiotics 5 times, all for a week).Can my symptoms be related to other things? I can t think of anything else now and put it in my mind that there is no other explanation than HIV.
Asked On : Sun, 13 Mar 2011
Answers:  3 Views:  950
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
I guess having herpes/HIV/HPV is not the end of the world. I'm living with HIV positive for 2 years. I was upset at the beginning.
A std support site helps me find useful, up-to-date information for lots of warm-hearted people..No rejection or discrimination. We're not alone.
Answered: Mon, 21 Mar 2011
Nephrologist Dr. Rakesh Madhyastha's  Response
Your symptoms point more towards a bacterial infection rather than a viral one. However your apprehension can be solved by going for a western blot test for hiv. You need urgent medical care for raised white blood cells
Answered: Sun, 13 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
It is more of psychological depression than HIV when it is tested to be negative. you should feel happy that this time you are saved. Have proper treatment and feel better. For your complaints amongst ayurvedic medicines i would recommend you to have maha sudershan ghan vati cap. streswin and abhrak sahastraputi bhasam
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor